`a`
Networks and Heterogeneous Media (NHM)
 

Volume 11,Number 2,     June 2016

Special issue on contemporary topics in conservation laws

1

Special issue on contemporary topics in conservation laws    Pages : i - ii

Rinaldo M. Colombo,  Kenneth H. Karlsen,  Frédéric Lagoutière and Andrea Marson

 Abstract       Full Text      Related Articles

2

Explicit formulation for the Dirichlet problem for parabolic-hyperbolic conservation laws    Pages : 203 - 222

Boris Andreianov and Mohamed Karimou Gazibo

 Abstract       References       Full Text      Related Articles

3

Relaxation approximation of Friedrichs' systems under convex constraints    Pages : 223 - 237

Jean-François Babadjian,  Clément Mifsud and Nicolas Seguin

 Abstract       References       Full Text      Related Articles

4

Morrey spaces norms and criteria for blowup in chemotaxis models    Pages : 239 - 250

Piotr Biler,  Grzegorz Karch and Jacek Zienkiewicz

 Abstract       References       Full Text      Related Articles

5

Non-critical fractional conservation laws in domains with boundary    Pages : 251 - 262

Matthieu Brassart

 Abstract       References       Full Text      Related Articles

6

New interaction estimates for the Baiti-Jenssen system    Pages : 263 - 280

Laura Caravenna and Laura V. Spinolo

 Abstract       References       Full Text      Related Articles

7

A singular limit problem for conservation laws related to the Kawahara-Korteweg-de Vries equation    Pages : 281 - 300

Giuseppe Maria Coclite and Lorenzo di Ruvo

 Abstract       References       Full Text      Related Articles

8

Logarithmic estimates for continuity equations    Pages : 301 - 311

Maria Colombo,  Gianluca Crippa and Stefano Spirito

 Abstract       References       Full Text      Related Articles

9

A coupling between a non--linear 1D compressible--incompressible limit and the 1D $p$--system in the non smooth case    Pages : 313 - 330

Rinaldo M. Colombo and Graziano Guerra

 Abstract       References       Full Text      Related Articles

10

BV regularity near the interface for nonuniform convex discontinuous flux    Pages : 331 - 348

Shyam Sundar Ghoshal

 Abstract       References       Full Text      Related Articles

11

On a condition of strong precompactness and the decay of periodic entropy solutions to scalar conservation laws    Pages : 349 - 367

Evgeny Yu. Panov

 Abstract       References       Full Text      Related Articles